RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2010, Volume 11, Issue 1, Pages 145–151 (Mi cheb195)  

This article is cited in 5 scientific papers (total in 5 papers)

On the linear independence of some functions

P. L. Ivankov

N. E. Bauman Moscow State Technical University

Abstract: We consider hypergeometric functions and functions obtained from them by the differentiation with respect to parameter. For such functions a problem of their linear independence over the field of rational fractions is solved.

Full text: PDF file (352 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 511.361
MSC: 33C99
Received: 24.05.2010

Citation: P. L. Ivankov, “On the linear independence of some functions”, Chebyshevskii Sb., 11:1 (2010), 145–151

Citation in format AMSBIB
\Bibitem{Iva10}
\by P.~L.~Ivankov
\paper On the linear independence of some functions
\jour Chebyshevskii Sb.
\yr 2010
\vol 11
\issue 1
\pages 145--151
\mathnet{http://mi.mathnet.ru/cheb195}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2919853}


Linking options:
  • http://mi.mathnet.ru/eng/cheb195
  • http://mi.mathnet.ru/eng/cheb/v11/i1/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ivankov P.L., “O differentsirovanii po parametru nekotorykh funktsii”, Nauka i obrazovanie: elektronnoe nauchno-tekhnicheskoe izdanie, 2012, no. 05, 10–10  zmath  elib
    2. Ivankov P.L., “Ob ispolzovanii sovmestnykh priblizhenii dlya izucheniya arifmeticheskoi prirody znachenii gipergeometricheskikh funktsii”, Nauka i obrazovanie: elektronnoe nauchno-tekhnicheskoe izdanie, 2012, no. 12, 11–11  elib
    3. P. L. Ivankov, “O znacheniyakh nekotorykh funktsii, udovletvoryayuschikh odnorodnym differentsialnym uravneniyam”, Chebyshevskii sb., 14:2 (2013), 104–112  mathnet
    4. P. L. Ivankov, “O sovmestnykh priblizheniyakh”, Chebyshevskii sb., 16:3 (2015), 295–305  mathnet  elib
    5. P. L. Ivankov, “O lineinoi nezavisimosti prodifferentsirovannykh po parametru funktsii i ikh znachenii”, Izv. vuzov. Matem., 2019, no. 9, 27–36  mathnet  crossref
  • Number of views:
    This page:105
    Full text:50
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020